Jump to content

Photo

Mini Breakout After 25% Tca Peel?

tca peel acne small breakout scars red marks

3 replies to this topic

#1 KSG1996

KSG1996

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 151
    Gallery Images: 8
    Likes: 30
About Me
  • Gender:Male
  • Location:USA
  • Interests:Soccer, helping others
  • Joined: 22-August 12

Posted 18 July 2013 - 06:27 PM

Hey everybody,

 

2 weeks ago I got a 25% TCA Peel on my face to help get rid of my red marks and to smooth out my acne scars. So far, I've noticed my cheeks a lot smoother, and it doesn't look like I have wrinkled cheeks due to my acne scars anymore.

 

BUT

 

I got a mini breakout after I stopped peeling. I noticed that for the most part my chin was the victim of the breakout, and I got a heat rash on my forehead around a day after I finished peeling (I think I got it because I used Tazorac way too early, irritating my skin and causing my forehead to get a bunch of tiny skin colored bumps). My red marks have barely faded, but then again my dermatologist told me I got 1 more peel coming up in August, around 2 weeks from now (don't know how strong, but I think he's bumping it to 30%).

 

I'm getting desperate at times because I maintain myself healthy and active and I know I'm still 17 and the hormones and all that but the pimples mix up with the red marks, and also since I'm white you can see every little detail. My dermatologist said I'm supposed to use the Tazorac once my skin stopped flaking so I can prevent acne from coming and to help fade the marks but he gave me a prescription for 1% and the insurance hasn't allowed it yet, so I'm using 0.05% (the one I used once I was off the tane), but I'm afraid that my skin still won't be able to handle it and get all red and tiny bumps all over and all that.

 

Here's pictures 2 weeks after my 25% TCA Peel. As you can see, my cheeks look a lot smoother and my forehead has some of it's red marks faded:

 

rmwq.jpg

 

4dkh.jpg

 

lj9u.jpg

 

(As you can see, I circled the active pimples in my chin area).

u9ge.jpg

 

Here's the link to my previous thread where you can see my face before I got the 25% TCA Peel:

 

http://www.acne.org/...l/#entry3365979

 

Thanks for all your opinions and answers. I really mean it :)



#2 Rob_X_22

Rob_X_22

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 503
    Gallery Images: 3
    Likes: 59
About Me
  • Gender:Male
  • Joined: 18-January 05

Posted 18 July 2013 - 08:17 PM

i gotta big zit on my cheek for the first time in 10 years after my peel ...but it went away pretty quit ...i didn't notice alot of improvements after my tca 25% peel untill 6-8 weeks after i did it ...i'm still noticing more improvements everyday ...i can't wait to do more ...i was told to wait 120 days before doing another one ...i'm gonna do them till the day i die i guess ...i can't wait to get 4 or 5 of them done!



#3 nothin2somethin

nothin2somethin

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 4
About Me
  • Gender:Male
  • Location:USA
  • Joined: 18-April 13

Posted 18 July 2013 - 08:40 PM

Same thing happened to me man after a peel, my dermatologist described it: "you may experience a breakout after due to all the bacteria rising to the surface."

 

Are you really using 1% taz?! The highest potency ive heard of is 0.1%...I just started the 0.05% gel a week ago and its flake city!

Just wondering how long youve been on the taz and if you experienced that initial breakout period

 

cool.png thanks,

steve



#4 KSG1996

KSG1996

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 151
    Gallery Images: 8
    Likes: 30
About Me
  • Gender:Male
  • Location:USA
  • Interests:Soccer, helping others
  • Joined: 22-August 12

Posted 18 July 2013 - 09:07 PM

Same thing happened to me man after a peel, my dermatologist described it: "you may experience a breakout after due to all the bacteria rising to the surface."

 

Are you really using 1% taz?! The highest potency ive heard of is 0.1%...I just started the 0.05% gel a week ago and its flake city!

Just wondering how long youve been on the taz and if you experienced that initial breakout period

 

cool.png thanks,

steve

 

My bad I meant 0.1%. I was wondering whether it was 0.1 or 1 and I just remembered it being 0.1 haha.

 

Well I've used the Tazorac only once after my peel and it just irritated my skin, got me a bunch of colorless tiny bumps on my forehead that itched, and my skin was just red and dry. I haven't used it since (a week ago).

 

But before the whole peels and all that, I did use Tazorac to treat my acne. Before I was put on Accutane, I was on Tazorac 0.1% for night time use and it worked really well. I've never experienced breakouts when it comes to topical creams.

 

Cheers.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users